# SDR CALA2017042801137

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 57,286 hours, 20,395 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: S332T10044
- Part serial: 4304
- Condition: Faulty
- Location: Lt Engine
- Part time: 38,165 hours, 13,303 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENG 1 OVERHEAT LIGHT IS ON LEFT ENGINE OVERHEAT REDUCED POWER PER QRH LIGHT EXTINGUISHED. EMERGENCY DECLARED. PERFORMED LEAK CHECK ON ENGINE 1 PNEUMATICS, NO LEAKS FOUND. FOILED BLEED DUCTS AND PERFORMED HIGH POWER RUN. NO FAULTS. REPLACE D 4 ENGINE FIRE LOOPS M1757, M1758, M1759, M1760 PER FIM 26-10-0 0-810-805. FIRE LOOPS OPS CHECKED GOOD. OK TO CONTINUE ROTABLE PARTS CHANGE WAS INDICATED. TT 1430709  SN OFF 4304 DETECTOR, FIRE,  OFF 29-2611-9-0002 3151 ON 29-2611-9-0002 4721 DETECTOR, FIRE,  OFF 29-2611-9-0003 3116 ON 29-2611-9-0003 2551 DETECTOR, FIRE,  OFF 29-2611-9-0004 7709 ON 29-2611-9-0004 1831 DETECTOR, FIRE,  OFF 29-2611-9-0001 4304 ON 29-2611-9-0001 2968.
